# SDR SWAA2023102001467

- Difficulty date: September 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AR AT LOWER FUSELAGE 2023-578039<[01] TOOL USED:CALIPER PN: 500-197-30 SN: A18135081; DUE DATE: 21-JUL-24.;[02] TOOL USED HOT BONDER P/N HCS9000B-AV S/N 18185761 DUE DATE 24/SEP/23;[03] TOOL USED SCALE P/N:SPX621 S/N 8340225489 DUE DATE 15/AUG/24.;[04] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 24/SEP/23.;[05] REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW
